BibTeX record journals/mor/RusmevichientongT10

download as .bib file

@article{DBLP:journals/mor/RusmevichientongT10,
  author    = {Paat Rusmevichientong and
               John N. Tsitsiklis},
  title     = {Linearly Parameterized Bandits},
  journal   = {Math. Oper. Res.},
  volume    = {35},
  number    = {2},
  pages     = {395--411},
  year      = {2010},
  url       = {https://doi.org/10.1287/moor.1100.0446},
  doi       = {10.1287/moor.1100.0446},
  timestamp = {Sun, 28 May 2017 13:24:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mor/RusmevichientongT10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier